# SDR FDEA202503150425

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN-HOLE INSPECTION FOUND 02 EACH (#20, #23)   FASTENER HOLES WITH CRACK INDICATION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS=683.4 AND STATION XORS=713.6. REPAIR CARRIED OUT ON CRACKED 02 EACH FASTENER HOLES (#20,#23) AT RIGHT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT AT STATION XORS= 683.4 AND XORS= 713.6 AS PER MD-11   SRM 57-20-02-2R FIGURE 201 REPAIR 5. INITIAL INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT   CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY   HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC INSPECTION PER MD-11 SRM 57-20-02-2R   FIGURE 202 REPAIR 5 TABLE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
